Proceedings of the Japan Academy

$\sigma$-Spaces and closed mappings, II

Akihiro Okuyama

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 44, Number 6 (1968), 478-481.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521154

Digital Object Identifier
doi:10.3792/pja/1195521154

Mathematical Reviews number (MathSciNet)
MR0229217

Zentralblatt MATH identifier
0165.56503

Subjects
Primary: 54.70

Citation

Okuyama, Akihiro. $\sigma$-Spaces and closed mappings, II. Proc. Japan Acad. 44 (1968), no. 6, 478--481. doi:10.3792/pja/1195521154. https://projecteuclid.org/euclid.pja/1195521154


Export citation

References

  • P. S. Alexandroff: Some results in the theory of topological spaces obtained the last twenty-five years. Uspehi Math. Nauk, 15(92), 25-95 (1960). (Russian Math. Surveys, 15, 23-83 (I960)).
  • A. V. ArhangePskii: On closed mappings, bicompact sets and a problem of P. S. Alexandroff. Math. Sb., 96, 13-34 (1966).
  • C. H. Dowker: Local dimension of normal spaces. Quat. J. Math., 6, 101- 120 (1955).
  • K. Nagami: Closed images of countable-dimensional spaces. J. Math. Soc, Japan, 19, 457-459 (1967).
  • A. Okuyama: Some generalizations of metric spaces, their metrization theorems and product spaces. Sci. Rep. Tokyo Kyoiku Daigaku, Sec. A, 9, 60-78 (1967).
  • A. Okuyama: (j-spaces and closed mappings. I. Proc. Japan Acad., 44, 472-477 (1968).
  • A. H. Stone: Paracompactness and product spaces. Bull. Amer. Math. Soc, 54, 977-982 (1948).

See also

  • Part I: Akihiro Okuyama. $\sigma$-Spaces and closed mappings, I. Proc. Japan Acad., Volume 44, Number 6 (1968), 472--477.